Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Expansion of analytic functions in exponential polynomials


Author: J. W. Layman
Journal: Proc. Amer. Math. Soc. 22 (1969), 519-522
MSC: Primary 30.55
DOI: https://doi.org/10.1090/S0002-9939-1969-0241636-3
MathSciNet review: 0241636
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.55

Retrieve articles in all journals with MSC: 30.55


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0241636-3
Article copyright: © Copyright 1969 American Mathematical Society